- Does phenylephrine hydrochloride keep you awake?
- Is phenylephrine the same as Benadryl?
- What medicine has acetaminophen guaifenesin and phenylephrine?
- Why is phenylephrine mixed with acetaminophen in cold medicines?
- How long can you use phenylephrine?
- Does phenylephrine hydrochloride contain ibuprofen?
- Is it OK to take ibuprofen with phenylephrine?
- What is the best sinus decongestant?
- Can I take Zyrtec and phenylephrine together?
- How effective is phenylephrine?
- Is paracetamol a decongestant?
- What are the side effects of phenylephrine?
- What drugs interact with phenylephrine?
- How fast does phenylephrine hydrochloride work?
- What happens if you take too much phenylephrine hydrochloride?
- Is phenylephrine the same as ibuprofen?
- How many phenylephrine HCl 10 mg should I take?
- Does Tylenol help with stuffy nose?
- Does Sudafed have acetaminophen in it?
- What class of drug is phenylephrine?
- Why does pseudoephedrine make me feel good?
- Does phenylephrine raise blood pressure?
- Is phenylephrine safe for kidneys?
- Does phenylephrine affect heart rate?
- Will phenylephrine make me sleepy?
- Can I take pseudoephedrine and phenylephrine at the same time?
- Does phenylephrine help cough?
- Can you take two paracetamol and two ibuprofen at the same time?
- Can I take paracetamol with phenylephrine hydrochloride?
- Is it OK to take phenylephrine with high blood pressure?
Does phenylephrine hydrochloride keep you awake?
Sudafed Pe (Phenylephrine) Clears your sinuses.
Sudafed (Pseudoephedrine) relieves stuffy nose, but it could keep you up at night.
Don’t forget your photo ID or you won’t be able to buy it in the drugstore..
Is phenylephrine the same as Benadryl?
Diphenhydramine is an antihistamine. Phenylephrine is a decongestant. Diphenhydramine and phenylephrine is a combination medicine used to treat runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion caused by allergies, the common cold, or the flu.
What medicine has acetaminophen guaifenesin and phenylephrine?
ACETAMINOPHEN; GUAIFENESIN; PHENYLEPHRINE (a set a MEE noe fen; gwye FEN e sin; fen il EF rin) is a combination of a pain reliever, expectorant and decongestant. It is used to treat fever, aches and pains, and congestion from a cold or the flu. It is also used to treat a dry cough.
Why is phenylephrine mixed with acetaminophen in cold medicines?
What is acetaminophen and phenylephrine? Acetaminophen is a pain reliever and a fever reducer. Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).
How long can you use phenylephrine?
Do not take more than 4 doses in 24 hours. If your symptoms do not go away talk to your doctor or pharmacist. Do not take for more than 7 days unless your doctor tells you to. Do not take more than the amount recommended on the label of the packaging of the medicine you have purchased.
Does phenylephrine hydrochloride contain ibuprofen?
Each tablet contains the active ingredients ibuprofen (200mg) and phenylephrine hydrochloride (5mg).
Is it OK to take ibuprofen with phenylephrine?
Atkinson stumbled upon this drug interaction while developing a new drug containing acetaminophen, ibuprofen (the main ingredient in Advil) and phenylephrine. Ibuprofen does not cause harmful side effects when combined with phenylephrine, he said.
What is the best sinus decongestant?
Best Overall: GoodSense Nasal Decongestant. … Best Natural: Vicks Cool Mist Humidifier. … Best Spray: Flonase Allergy Relief Nasal Spray. … Best for Colds: Mucinex Sinus-Max Liquid. … Best for Sinus Infections: Sudafed PE Pressure + Pain + Relief. … Best Neti Pot: ComfyPot Ergonomic Ceramic Neti Pot.More items…
Can I take Zyrtec and phenylephrine together?
No interactions were found between phenylephrine and Zyrtec.
How effective is phenylephrine?
The study of 539 adults lasted one week and failed to find a dose of phenylephrine within the 10 mg to 40 mg range that was more effective than a placebo in relieving nasal congestion. The approved Food and Drug Administration (FDA) dose is 10 mg every four hours for “temporary relief of nasal congestion.”
Is paracetamol a decongestant?
This medicine contains Paracetamol, an analgesic, which acts to relieve pain and reduce fever. It also contains Pseudoephedrine, a decongestant, which acts to relieve a blocked nose.
What are the side effects of phenylephrine?
Mild upset stomach, trouble sleeping, dizziness, lightheadedness, headache, nervousness, shaking, or fast heartbeat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. This product may reduce blood flow to your hands or feet, causing them to feel cold.
What drugs interact with phenylephrine?
Severe Interactions of phenylephrine include:iobenguane I 123.isocarboxazid.linezolid.phenelzine.procarbazine.selegiline transdermal.tranylcypromine.
How fast does phenylephrine hydrochloride work?
The decongestant effect of phenylephrine in cold or flu remedies should be noticeable within approximately 30 minutes. A rapid increase in blood pressure is usually seen following an intravenous dose that persists for up to 20 minutes.
What happens if you take too much phenylephrine hydrochloride?
They can help make sure you or your child doesn’t take more than one medication that contains phenylephrine. If you take too much, symptoms of an overdose of Sudafed PE can include: headache. dizziness.
Is phenylephrine the same as ibuprofen?
Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body. Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages.
How many phenylephrine HCl 10 mg should I take?
Directions: adults and children 12 years and over: take 1 tablet every 4 hours; do not take more than 6 tablets in 24 hours; children under 12 years: ask a doctor.
Does Tylenol help with stuffy nose?
They don’t help to relieve a cough or stuffy nose. Acetaminophen is the painkiller of choice for children in particular because it is tolerated better than painkillers like ASA and ibuprofen.
Does Sudafed have acetaminophen in it?
SUDAFED PE® Sinus Pressure + Pain. Non-drowsy decongestant provides powerful relief of sinus congestion and pressure with pain, plus headaches. Each maximum strength tablet contains acetaminophen for pain relief and phenylephrine HCI.
What class of drug is phenylephrine?
Phenylephrine is in a class of medications called nasal decongestants. It works by reducing swelling of the blood vessels in the nasal passages.
Why does pseudoephedrine make me feel good?
Pseudoephedrine belongs to a group of medicines that act as decongestants by constricting small blood vessels in the nasal passages. Thus, less inflammation and congestion as the sinus tissue settles down a bit. It may improve thinking by improving breathing and sleep.
Does phenylephrine raise blood pressure?
Topical nasal decongestants such as Afrin (oxymetazoline), Neo-Synephrine (phenylephrine), Privine (naphazoline), and Vicks VapoRub Inhaler (l-desoxyephedrine/levmetamfetamine) can also cause an increase in blood pressure.
Is phenylephrine safe for kidneys?
Oral decongestants such as pseudoephedrine (SUDAFED) or phenylephrine which are found in many cough and cold products. Oral decongestants can increase blood pressure and cause your heart and kidneys to work too hard.
Does phenylephrine affect heart rate?
Oral phenylephrine has a minimal direct effect on heart rate or cardiac output but, as a vasoconstrictor, can increase systolic and diastolic blood pressure at high doses, and thus cause reflex bradycardia.
Will phenylephrine make me sleepy?
Decongestants. Since the main symptom of a cold is congestion in your nose and/or chest, cold medicines usually contain a decongestant ingredient. Examples include phenylephrine and pseudoephedrine. These typically do not cause drowsiness and can make some people feel hyper or more alert.
Can I take pseudoephedrine and phenylephrine at the same time?
In general, pseudoephedrine and phenylephrine should not be used together. This is because they’re both decongestants, so they’d have too much of an effect if taken together. Combining them could lead to increases in both blood pressure and heart rate. However, check with your doctor.
Does phenylephrine help cough?
Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dextromethorphan, guaifenesin, and phenylephrine is a combination medicine used to treat cough, stuffy nose, and chest congestion caused by allergies, the common cold, or the flu.
Can you take two paracetamol and two ibuprofen at the same time?
Yes, if you’re 16 or over, it’s safe to take paracetamol and ibuprofen together as there are no known harmful interactions between these medicines.
Can I take paracetamol with phenylephrine hydrochloride?
Interactions between your drugs No interactions were found between Paracetamol and phenylephrine.
Is it OK to take phenylephrine with high blood pressure?
To keep your blood pressure in check, avoid over-the-counter decongestants and multisymptom cold remedies that contain decongestants — such as pseudoephedrine, ephedrine, phenylephrine, naphazoline and oxymetazoline. Instead: Choose a cold medication designed for people who have high blood pressure.